A 25-year-old female asked:
My period wont stop could it be bcoz of the birth control pills i started to use with it or bcoz i took pills to delay the period b4 this 18 days ?
1 doctor answer • 1 doctor weighed in
Family Medicine 46 years experience
Yes it could be the birth control pills.: It is most beneficial to take birth control pills on a regular basis as prescribed. If you alter the frequency or you alter the dose you're likely going to alter the effect. That means you could be more likely to be pregnant and you could be more likely to have irregular periods.
3.8k viewsAnswered >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.